Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 394654, 9 pages
Research Article

A Generalized Regula Falsi Method for Finding Zeros and Extrema of Real Functions

Instituto de Telecomunicações, Universidade da Beira Interior, 6200-001 Covilhã, Portugal

Received 18 November 2012; Revised 18 June 2013; Accepted 2 July 2013

Academic Editor: Hung Nguyen-Xuan

Copyright © 2013 Abel Gomes and José Morgado. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abel J.P. Gomes, “A continuation algorithm for planar implicit curves with singularities,” Computers & Graphics, 2013. View at Publisher · View at Google Scholar
  • Soumen Shaw, and Basudeb Mukhopadhyay, “An improved Regula falsi method for finding simple roots of nonlinear equations,” Applied Mathematics and Computation, vol. 254, pp. 370–374, 2015. View at Publisher · View at Google Scholar